# SDR EISA20010003

- Difficulty date: January 27, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N725RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21502
- Aircraft time: 56,642 hours, 31,601 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10AD600W
- Condition: Worn
- Location: Nr 3 Engine
- Component: 13th Stage Modul, Boeing
- Component part number: 616530
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED DURING FLIGHT.  INSTALLED NEW CLAMPS ON DUCTS IN NR 3 STRUT.  RAN UP TO POWER, NO LIGHT.
